# SDR DL73K010617

- Difficulty date: April 14, 2001
- Submitted: April 17, 2001
- Operation: Air carrier
- Aircraft: N302DL
- Make and model: Boeing 737232
- Aircraft serial: 23047
- Aircraft time: 50,244 hours, 39,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: S283T0143
- Part serial: 1521
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT AISLE EMERGENCY LIGHT INOP.  REPLACED BATTERY POWER SUPPLY CKS NORMAL
